# SDR IPXA2021111776071

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 21,805 hours, 13,151 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Broken
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADOOR SLIDE PIN BROKE UPON ARRIVALREPLACED PIN IAW IPC 52-11-11-15A. NO FURTHER DEFECTS NOTED
